Ghent University Academic Bibliography

Advanced

On small and large hyperplanes of DW(5,q)

Bart De Bruyn UGent and H PRALLE (2007) GRAPHS AND COMBINATORICS. 23(4). p.367-380
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
GRAPHS AND COMBINATORICS
Graphs Comb.
volume
23
issue
4
pages
367-380 pages
Web of Science type
Article
Web of Science id
000248581100002
JCR category
MATHEMATICS
JCR impact factor
0.375 (2007)
JCR rank
149/206 (2007)
JCR quartile
3 (2007)
ISSN
0911-0119
language
English
UGent publication?
yes
classification
A1
id
397883
handle
http://hdl.handle.net/1854/LU-397883
date created
2008-05-02 23:42:00
date last changed
2008-05-05 12:13:41
@article{397883,
  author       = {De Bruyn, Bart and PRALLE, H},
  issn         = {0911-0119},
  journal      = {GRAPHS AND COMBINATORICS},
  language     = {eng},
  number       = {4},
  pages        = {367--380},
  title        = {On small and large hyperplanes of DW(5,q)},
  volume       = {23},
  year         = {2007},
}

Chicago
De Bruyn, Bart, and H PRALLE. 2007. “On Small and Large Hyperplanes of DW(5,q).” Graphs and Combinatorics 23 (4): 367–380.
APA
De Bruyn, B., & PRALLE, H. (2007). On small and large hyperplanes of DW(5,q). GRAPHS AND COMBINATORICS, 23(4), 367–380.
Vancouver
1.
De Bruyn B, PRALLE H. On small and large hyperplanes of DW(5,q). GRAPHS AND COMBINATORICS. 2007;23(4):367–80.
MLA
De Bruyn, Bart, and H PRALLE. “On Small and Large Hyperplanes of DW(5,q).” GRAPHS AND COMBINATORICS 23.4 (2007): 367–380. Print.